# SDR UIEA2021021700341

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 893501
- Condition: Malfunctioned
- Location: Auto Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKES INOP.  AUTO BRAKE SYSTEM 200/-300 AUTO BRAKES LIGHT NOT ILLUMINATED.  NOTIFY DISPATCH A/C CAT III (RESTRICTED).  REMOVED & REPLACED RT MLG TILT SENSOR S268 PER AMM 32-09-07/201.  ADJUSTED MLG TILT SENSOR S268 PER AMM 32-09-07.  AUTO BRAKE SYS TEST PWR CTL OK AMM 32-42-00/705 MDDR NR 142246 CLEARED UP, PLACARD REMOVED.
